# SDR DALA2017030301725

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 43,336 hours, 29,076 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP ANGLE AT THE R1 DOOR IS CORRODED. REPLACED THE ANGLE FROM BS 146 TO 239 IAW SRM 51-41-02 0G AND SRM 53-00-55 2R-3.
